Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Limit of lattices in a Lie group


Author: S. P. Wang
Journal: Trans. Amer. Math. Soc. 133 (1968), 519-526
MSC: Primary 22.50
MathSciNet review: 0235066
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0235066-1
PII: S 0002-9947(1968)0235066-1
Article copyright: © Copyright 1968 American Mathematical Society